| Catalog Number |
4301CSP |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that this issue has been present for the past 6-8 weeks we think it was the same time that the lidocaine was not included in the tray.The provided bd safetyglide needle 25 g x 1' has been occluded and we are unable to squirt the air out of the syringe/prime the needle with lidocaine.Other times it is difficult but then if you draw more air into the syringe with the needle attached then it will prime as usual or with slight difficulty.It has been inconsistent amongst the trays.The provided lot number is from a tray today 4/20 that this issue was present.Verbatim: rcc received a complaint via email.Email(s) attached.This issue has been present for the past 6-8 weeks we think it was the same time that the lidocaine was not included in the tray.The provided bd safetyglide needle 25 g x 1' has been occluded and we are unable to squirt the air out of the syringe/prime the needle with lidocaine.Other times it is difficult but then if you draw more air into the syringe with the needle attached then it will prime as usual or with slight difficulty.It has been inconsistent amongst the trays.
Additional Manufacturer Narrative
(b)(4) initial emdr submission.Device problem code: a140901.Patient problem code: f24.No photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.